Observational analysis identified safety signals for vaccines in infants, suggesting elevated risk based on administration methods.
Introduction: Safety signals were detected for infants age 0 for epilepsy, bradycardia, and cardiac arrest adverse events (AEs) for specific vaccines and vaccine combinations. From these observations, additional elevated infant age 0 AEs safety signals are suspected. This study examines additional AEs examining elevated infant age 0 AEs safety signals to provide etiology insights. Methods: Herein, Vaccine Adverse Events Reporting System (VAERS) was retrospectively examined for candidate AEs for infants age 0. Results: Additional safety signals were identified for 14 additional AEs affecting infant neurological, cardiovascular, gastrointestinal systems, and mortality. Safety signals were detected for specific vaccines and specific concomitantly administered vaccines; specific safety signals were associated with live attenuated vaccines. Concomitant administration of specific vaccine combinations is associated with elevated risk levels for one or more AEs. Conclusions: Specific vaccines and concomitant vaccine combinations are resulting in infant AEs consistent with dosage levels being too high. In addition, development of alternative (non-live) rotavirus vaccine is suggested. Lack of dosage adjustment based on child weight/age is likely a major causative factor.
No takes yet. Share an insight, caveat, or question.
Darrell Ricke (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: